Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac weight gain

Posted by Cindy on March 25, 1999, at 20:07:36

In reply to prozac weight gain, posted by laura on March 25, 1999, at 19:31:46

> Has anyone lost the weight gained from prozac? I was on it for 1 year nd gained 25 pounds. My doctor perscribed Celexa, but I can't bring myself to start taking it--too scared of more weight gain. Any insight would be greatly appreciated.

Laura, I have been on prozac and now on celexa and remeron for depression. I have gained approx. 40lbs. since I have been on medication. It can be very depressing I know to have the extra weight but as for me my depression is much worse. I keep hoping by taking the medication maybe I will feel better and can start exercising. I hope the same for you. I know society plays a big role in how we should look or how we should act. We just have to keep reminding ourselves it is what is on the inside of a person that counts. Good luck in losing the weight but don't neglect your mental status.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:4025